# SDR AU970752

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- Propeller: Hartzl HCE3YR2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Nut
- Condition: Loose
- Location: Prop Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH PROPELLER SPINNER FORWARD SECURING NUT LOOSE AND LOCKWIRE BROKEN - THREAD ON STUD STRIPPED
